Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effects of Effexor - jay

Posted by Angel Girl on June 26, 2002, at 18:28:42

In reply to Re: SSRIs and emotional blunting/making worse.. tabitha, posted by jay on June 19, 2002, at 2:10:34

Jay

I found your post very interesting. What dosage of Effexor were you on? I'm currently taking 267.5mg of Effexor XR. I am guilty of all the things you have mentioned too re: neglecting things. I've always put it down to symptoms of depression and not the Effexor.

I'm not familiar with your situation. Are you taking something else now? And has the things you mentioned improved?

Angel Girl


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Angel Girl thread:110134
URL: http://www.dr-bob.org/babble/20020617/msgs/110855.html